Communications in Mathematical Physics

, Volume 305, Issue 3, pp 641–656

The Dirac Operator on Generalized Taub-NUT Spaces

Article

DOI: 10.1007/s00220-011-1263-4

Cite this article as:
Moroianu, A. & Moroianu, S. Commun. Math. Phys. (2011) 305: 641. doi:10.1007/s00220-011-1263-4

Abstract

We find sufficient conditions for the absence of harmonic L2 spinors on spin manifolds constructed as cone bundles over a compact Kähler base. These conditions are fulfilled for certain perturbations of the Euclidean metric, and also for the generalized Taub-NUT metrics of Iwai-Katayama, thus proving a conjecture of Vişinescu and the second author.

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Centre de MathématiquesÉcole PolytechniquePalaiseau CedexFrance
  2. 2.Institutul de Matematică al Academiei RomâneBucharestRomania
  3. 3.Şcoala Normală Superioară BucharestBucharestRomania